RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 3, Pages 417–439 (Mi tvp2081)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Edgeworth expansion for the logarithm of the likelihood ratio. I

D. M. Chibisov, W. R. van Zwet


Full text: PDF file (1338 kB)

English version:
Theory of Probability and its Applications, 1985, 29:3, 427–451

Bibliographic databases:

Received: 06.12.1982

Citation: D. M. Chibisov, W. R. van Zwet, “On the Edgeworth expansion for the logarithm of the likelihood ratio. I”, Teor. Veroyatnost. i Primenen., 29:3 (1984), 417–439; Theory Probab. Appl., 29:3 (1985), 427–451

Citation in format AMSBIB
\Bibitem{ChiVan84}
\by D.~M.~Chibisov, W.~R.~van Zwet
\paper On the Edgeworth expansion for the logarithm of the likelihood ratio.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 3
\pages 417--439
\mathnet{http://mi.mathnet.ru/tvp2081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=761128}
\zmath{https://zbmath.org/?q=an:0587.62044|0569.62013}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 3
\pages 427--451
\crossref{https://doi.org/10.1137/1129059}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ANY1800001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2081
  • http://mi.mathnet.ru/eng/tvp/v29/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. E. Bening, “Ob asimptoticheskikh svoistvakh nekotorykh baiesovskikh kriteriev”, Sistemy i sredstva inform., 2006, spetsvypusk, 309–323  mathnet
    2. V. E. Bening, R. A. Korolev, “O predelnom povedenii moschnostei kriteriev v sluchae raspredeleniya Laplasa”, Inform. i ee primen., 4:2 (2010), 63–74  mathnet
    3. O. O. Lyamin, “O predelnom povedenii moschnostei kriteriev v sluchae obobschennogo raspredeleniya Laplasa”, Inform. i ee primen., 4:3 (2010), 47–58  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:220
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021